# SDR ASAA2015103013843

- Difficulty date: October 30, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE WET AREA STA 947.5 RBL 49 HAS CORROSION.  ACFT GROUNDED. AFT FUSELAGE WET AREA BS 947.5 TOP OF THE FLOORBEAM CHORD CORRODED BEYOND LIMITS IAW SRM 53-70-51. REMOVED DAMAGE AND REPAIRED CHORD IAW SRM 53-70-51-2R-5, SRM 51-10-02, SRM 51-40-02, SRM 51-40-05, SRM 51-20-01, SOPM 20-10-03, SOPM 20-41-02.  APPLIED CIC IAW SRM 51-20-01.  DOT REMOVED.
